# SDR AALA980886

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1033-1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN BULGED AND FASTENER HEAD SHEARED 4 FT OUTBOARD OF OUTBOARD AILERON, BOTTOM SURFACE OF WING AND ONE FOOT AFT OF REAR SPAR.  REMOVED CORROSION PER SRM 51-21-01 AND REPAIRED AREA PER ESO 7349, DATED 5-1-98.  (M)
